# SDR HNAA2025041700207

- Difficulty date: March 29, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2244 FWD T-PROFILE AND BOTTOM ANGLE CRACKED AT CARGO ENTRY.  RAR T-PROFILE AND ANGLE IAW SRM 51-40-02
